# SDR DL72S952869

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND TIME LIMITED REPAIR RT SIDE VERTICAL STAB SKIN AT TORQUE BOX AREA.  INSTALLED PERMANENT REPAIR PER MM 55-30-0 FIG 801.
